# SDR CA060921006

- Difficulty date: September 5, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 15,769 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Chafed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 10 MIN. INTO THE FLIGHT AT 5500 FT ALTITUDE AND IN CRUISE, THE PILOT NOTICED LIGHT SMOKE COMING FROM THE GENERAL LOCATION OF THE CIRCUIT BREAKER PANEL, AND A DISCOLORING OF THE LT CREW DOOR FWD POST PANEL, LOCATED JUST ABOVE THE CB PANEL. THE PILOT FOLLOWED PROCEDURES FOR CABIN FIRE AND ELECTRICAL FIRE, AND RETURNED SAFELY TO THE AIRPORT OF DEPARTURE. AME`S WERE DISPATCHED TO THE A/C AND UPON INSPECTION FOUND THE CAUSE TO BE THAT THE LT CREW DOOR FWD POST TRIM PANEL WAS TOO CLOSE TO THE BLEED AIR LINE THAT RUNS UP THE DOOR POST FROM THE FIREWALL TO THE WING FOR DE-ICE PURPOSES. THE METAL FLANGE THAT HELD THE PANEL IN PLACE HAD BEEN BENT, POSSIBLY FROM PILOTS REACHING UP AND GRIPPING THE DOOR
